# SDR DALA2024041704508

- Difficulty date: April 8, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 91,942 hours, 17,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Heater
- Part number: UNKNOWN
- Condition: Odor
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODI LOG 0282939 FOR ODOR IN CABIN AT 3L DOOR.   COMPLIED WITH ODI, ODOR IN CABIN AT 3L DOOR.. DEACTIVATED 3L DOOR HEATER. OPERATED LIGHTNING /PACKS/IFE - NO ODOR PRESENT.
